# SDR REXA2015071100698

- Difficulty date: July 11, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LT AFT SIDE SEAT RAIL CORRODED AFT OF REAR EMER EXIT.  REMOVED LT SIDE DETACHED RAIL AFT OF REAR EMER EXIT.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49.
